# SDR V0XD20150914190

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N659GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 27,541 hours, 20,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM AT FS 549.00, ON INBD SIDE IS CORRODED.  CUT OUT DAMAGE ON FLOORBEAM AT FS 549.00 INBD SIDE.  FABRICATED REPAIR PARTS & INSTALLED IAW REO 670-53-00-029 REV A DATED 31 AUG 2010.  NDT PERFORMED WO A15-1064 DATED 08 SEPT 2015.
